# SDR TSAA0632050

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 42,863 hours, 61,396 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 4565101
- Part serial: 132
- Condition: Defective
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 278 HNL-KOA:  SMOKE REPORTED AT RT MAIN GEAR BY GROUND CREW AND BY KONA TOWER.  VISUALLY INSPECTED RT MAIN GEAR.  FOUND NO LEAKS, ALL NORMAL, OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.  FLT 279 KOA-HNL:  RIGHT BRAKES GRAB EXCESSIVELY ON ROLL OUT BETWEEN 80 KNOTS AND 60 KNOTS.  REPLACED ANTI-SKID CONTROL BOX PER AMM 32-42-21.  SYSTEM TEST OK.  AIRCRAFT RETURNED TO SERVICE.
